Strong Wind, Inland Liberty
- When
- April 19, 5:30 PM EST to 5:32 PM EST
- Where
- Inland Liberty forecast zone
- Measured
- 35 kt (40 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
Media reported a tree down on East Oglethorpe Highway.
Strong Low pressure shifting into the Atlantic and High pressure building in provided strong gradient winds over the region.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CHS wrote it up.
Strong Low pressure shifting into the Atlantic and High pressure building in provided strong gradient winds over the region.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Apr 19, 2:35 PM EST, 2 hours 55 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
335 PM EDT SAT APR 19 2014
.SYNOPSIS...
LOW PRESSURE WILL SHIFT OFF THE GEORGIA COAST TONIGHT...THEN
GRADUALLY MOVE AWAY FROM COAST SUNDAY. HIGH PRESSURE WILL BRIEFLY
BUILD INTO THE REGION MONDAY. A WEAKENING COLD FRONT WILL PUSH
THROUGH THE AREA BY WEDNESDAY... FOLLOWED BY HIGH PRESSURE AND
WARMER TEMPERATURES THROUGH LATE WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A POWERFUL CLOSED UPPER LOW OVER EASTERN GA COUPLED WITH A SURFACE
LOW OFF THE FL/GA COAST WILL MAINTAIN UNSETTLED CONDITIONS
TONIGHT. MID-LEVELS ARE QUITE UNSTABLE GIVEN THE -17C 500 MB TEMPS
AND A POCKET OF WARMER AIR BELOW IT...THOUGH THE BOUNDARY LAYER IS
VERY STABLE DUE TO EXTENSIVE STRATUS AND LACK OF INSOLATION. WEAK
HIGH PRESSURE PERSISTS ACROSS INLAND AREAS WHILE EXTENSIVE LOW-
LEVEL MOISTURE WRAPS AROUND THE NW PERIPHERY OF THE OFFSHORE
SURFACE LOW. THIS WILL MAINTAIN MODERATE TO STRONG ISENTROPIC
ASCENT THROUGH THE NIGHT...SHIFTING FROM SOUTHEAST GA INTO
SOUTHERN SC LATE. PATCHY DRIZZLE WILL BE THE RESULT. WE WILL ALSO
SEE SCATTERED RAIN SHOWERS DUE TO THE ELEVATED INSTABILITY. ACROSS
SOUTHEAST GA AND THE COASTAL WATERS WE MAINTAINED A SLIGHT CHANCE
FOR THUNDER THROUGH THIS EVENING AS MODELS DEPICT NEGATIVE LIFTED
INDICES AND SHOWALTER INDICES BETWEEN -3 AND -5C. SOME CONVECTION
ACROSS FAR SOUTHEAST GA CLOSE TO THE UPPER LOW IS SHOWING SOME
MODEST LIGHTNING ACTIVITY...SOME OF WHICH COULD DRIFT INTO OUR
SOUTHERN ZONES THIS EVENING.
OTHERWISE WE EXPECT LOWS IN THE 50S WITH INCREASING WINDS AFTER
MIDNIGHT AS THE INLAND HIGH STRENGTHENS WHILE THE SURFACE LOW
MOVES CLOSER.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY...THE SURFACE AREA OF LOW PRESSURE WILL SLOWLY MOVE FURTHER
OUT INTO THE ATLANTIC ON SUNDAY...BUT DEEP CYCLONIC FLOW AND
PLENTIFUL LOW LEVEL MOISTURE WILL KEEP CLOUDS IN THE AREA PRETTY
MUCH ALL DAY. THERE MAY BE A FEW BREAKS IN THE WESTERN PART OF THE
AREA BY LATE AFTERNOON...BUT CLOUDS WILL PREDOMINATE THE SKY.
WINDS WILL ALSO BE ON THE INCREASE...MAKING FOR BREEZY CONDITIONS
OUT OF THE NORTH ON THE BACK SIDE OF THE LOW. WITH THE CLOUDS AND
THE COOL NORTH WINDS...TEMPERATURES WILL NOT MAKE IT ABOVE 70 IN
THE SOUTH CAROLINA COUNTIES...WITH SOME LOW 70S POSSIBLE IN
INTERIOR GEORGIA WHERE THEY MAY GET AN AFTERNOON PEAK OF FILTERED
SUNSHINE.
THE BEST CHANCE OF SHOWERS WILL BE EAST OF INTERSTATE 95 WHERE THE
MOISTURE WILL DE THE DEEPEST...BUT IT CERTAINLY WILL NOT BE AS WET
AS THE RECENT COUPLE OF DAYS.
SUNDAY NIGHT...THE LOW WILL MOVE FURTHER AWAY...BUT STILL
SLOWLY...ALLOWING FOR CLEARING TO MOVE IN FROM THE WEST OVERNIGHT.
THERE STILL COULD BE A LINGERING SHOWER OR TOW ALONG THE COAST IN
THE EVENING...BUT THE RAIN SHOULD MOVE OFFSHORE OVERNIGHT. BREEZY
CONDITIONS WILL PERSIST ALONG THE COAST...BUT WINDS WILL GRADUALLY
BE DYING DOWN INLAND AS THE PRESSURE GRADIENT RELAXES. TEMPS WILL
RANGE FROM THE MID 40S INLAND TO MID 50S AT THE COAST...WHICH IS A
BIT COOLER THAN NORMAL FOR LATE APRIL.
MONDAY...A WEAK RIDGE OF HIGH PRESSURE SHOULD BUILD IN FOR
MONDAY...PROVIDING MUCH MORE SUNSHINE THAN RECENT DAYS. WITH HEIGHTS
BUILDING ALOFT AS WELL...A STRONG SUBSIDENCE INVERSION SHOULD SET UP
IN THE 5 TO 10K FEET RANGE...WITH TEMPS GETTING BACK INTO THE MID
70S AWAY FROM THE COAST.
MONDAY NIGHT...HEIGHTS ALREADY START TO COME BACK DOWN ALOFT AHEAD
OF THE NEXT SHORTWAVE. PARTLY CLOUDY SKIES SHOULD DEVELOP...MAINLY
FROM SOME HIGHER LEVEL CLOUDS MOVING BACK IN AHEAD OF THE SAID
SHORTWAVE...WITH THE LEFT EXIT REGION OF A MODEST 90 KNOT JET AT
UPPER LEVELS SUPPORTING SOME DIVERGENCE AND WEAK UPWARD VERTICAL
MOTION. TEMPS WILL BE A BIT MILDER THAN THE NIGHT BEFORE AS
WELL...RANGING FROM THE UPPER 40S NEAR THE LAKES ALONG THE NORTHERN
TIER TO THE MID 50S NEAR THE COAST.
TUESDAY...THE MODEST SHORTWAVE APPROACHES FROM THE WEST DURING
TUESDAY. THE WEAK SURFACE COLD FRONT ACCOMPANYING THE DISTURBANCE
WILL MAKE IT TO THE VICINITY OF THE MIDLANDS AND CENTRAL GEORGIA BY
SUNSET. SOUTHWESTERLY WINDS AHEAD OF THE FRONT WILL ALLOW FOR SOME
LOW LEVEL WARM ADVECTION...WITH TEMPS GETTING TO 80 OR A LITTLE
ABOVE AWAY FROM THE COOLING SEA BREEZE. I DO CONTINUE WITH A SLIGHT
CHANCE OF THUNDERSTORMS DURING THE AFTERNOON AHEAD OF THE FRONT AS
SOME MODEST INSTABILITY DEVELOPS...BUT OVERALL FORCING APPEARS TO BE
WEAK TO MODERATE...SO IT DOES NOT LOOK LIKE A SIGNIFICANT CONVECTIVE
EVENT AT THIS TIME. PWS WILL BE LESS THAN 1.5 INCHES...SO IT WILL
DEFINITELY NOT BE A REPEAT OF THE HEAVY RAIN FROM THE LAST EVENT.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
THE UPPER TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL PUSH
THROUGH THE REGION TUESDAY NIGHT. SURFACE HIGH PRESSURE WILL THEN
BUILD OVER THE REGION FROM THE NORTH...SUPPORTING RAIN-FREE
CONDITIONS AND TEMPERATURES RANGING FROM THE THE MID 70S LOWER 80S
WEDNESDAY AND UPPER 70S TO MID 80S THURSDAY. AS THE HIGH SHIFTS
OFFSHORE FRIDAY...TEMPERATURES IN THE LOWER TO MID 80S WILL BE
COMMON AWAY FROM THE IMMEDIATE COAST.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
IFR/LIFR CEILINGS EXPECTED TO PERSIST THROUGH TONIGHT AS A LOW
PRESSURE SYSTEM SITS OFFSHORE AND CONTINUES TO WRAP LOW-LEVEL
MOISTURE INTO THE AREA. SCT SHOWERS WILL POP UP THIS AFTERNOON AS
THE UPPER LOW MOVES CLOSER TO THE AREA. COVERAGE IS TOO LOW TO
JUSTIFY MORE THAN A MENTION OF VICINITY SHOWERS. CONDITIONS WILL
IMPROVE AFTER DAYBREAK SUNDAY ONCE THE LOW PRESSURE SYSTEM STARTS
TO PUSH EAST AND SOME DRIER AIR STARTS TO FILTER IN FROM THE WEST.
HOWEVER WE WILL LIKELY SEE MVFR CEILINGS CONTINUE THROUGH 18Z.
GUSTY WINDS WILL DEVELOP OVERNIGHT INTO SUNDAY WITH A TIGHTENING
PRESSURE GRADIENT.
EXTENDED AVIATION OUTLOOK...IFR CONDITIONS SUNDAY MORNING SHOULD
IMPROVE TO MVFR DURING THE DAY...MAYBE EVEN VFR LATE IN SAV. VFR
CONDITIONS ARE THEN EXPECTED TO CONTINUE INTO TUESDAY. THERE IS A
SMALL CANCER OF SOME IFR/MVFR CONDITIONS IN CONVECTION LATE TUESDAY
OR TUESDAY NIGHT...WITH CONDITIONS IMPROVING BACK TO VFR BY
WEDNESDAY.
&&
.MARINE...
WE HAVE SEEN A SLIGHT LULL TODAY DUE TO A WEAKER GRADIENT BUT
LATER TONIGHT ANOTHER SURFACE HIGH BEGINS TO WEDGE DOWN THE
EASTERN SEABOARD WHILE THE SURFACE LOW DRIFTS OFF OUR COAST. WE
EXPECT WINDS TO RAMP UP AFTER MIDNIGHT OUT OF THE NNE WITH SOLID
SMALL CRAFT CONDITIONS IN ALL WATERS.
GALES LOOK PRETTY SURE IN THE OFFSHORE GEORGIA WATERS ON
SUNDAY...AND MAY WELL BE NEEDED CLOSER TO THE COAST ON LATER
SHIFTS. HOWEVER...I STILL HAVE SOME QUESTION ABOUT HOW STRONG THE
WINDS WILL ACTUALLY GET IN THE NEAR SHORE WATERS AS THE USUALLY
MORE AGGRESSIVE NAM IS THIS TIME QUITE A BIT LOWER THAN THE
GFS...AND CONSIDERING THE NEAR SHORE WATERS STILL ARE NOT
PARTICULARLY WARM...I DO NOT KNOW IF WE WILL REALLY GET A CLEAN
MIX DOWN...SO I WILL CONTINUE WITH A GALE WATCH FOR THOSE
LOCATIONS. WHETHER REACH THOSE LEVELS OR NOT SHOULD BE IMMATERIAL
TO RECREATIONAL BOATERS AS WINDS NEAR GALE FORCE ALONG WITH HIGH
SEAS WILL DEFINITELY MAKE BOATING HAZARDOUS FOR SMALL CRAFT.
WINDS WILL GRADUALLY COME DOWN LATER SUNDAY NIGHT AND MONDAY TO
LEVELS BELOW 20 KNOTS BY MONDAY AFTERNOON...BUT SEAS WILL REMAIN UP
THROUGH THE DAY...ESPECIALLY OFFSHORE.
AFTER A RELATIVELY QUIET MONDAY NIGHT...WINDS WILL TURN TO THE
SOUTHWEST AND INCREASE AGAIN ON TUESDAY...ALTHOUGH THEY WILL STILL
BE BELOW ANY HEADLINE CRITERIA.
RIP CURRENTS...HIGH RISK FOR SUNDAY DUE TO INCREASING SWELL AND
STRONG WINDS. ELEVATED RISK LIKELY TO PERSIST INTO EARLY NEXT
WEEK.
&&
.TIDES/COASTAL FLOODING...
NNE WINDS WILL INCREASE THIS EVENING WHICH WILL MAINTAIN OR
ELEVATE THE ALREADY CONSIDERABLE POSITIVE TIDE ANOMALY. BASED ON
TRENDS OVER THE LAST FEW HIGH TIDES...WE FEEL CONFIDENT THE
CHARLESTON TIDE GAGE WILL HIT 7.0 FT WITH THE MIDNIGHT HIGH TIDE
SO WE ISSUED A COASTAL FLOOD ADVISORY FOR MUCH OF THE SC COAST
TONIGHT. CHANCES FOR ENOUGH ANOMALY TO GET FORT PULASKI GA ABOVE
ITS 9.2 FT MLLW CRITERIA ARE MUCH LOWER SO WE HELD OFF ON A LARGER
ADVISORY.
TIDES WILL CONTINUE TO RUN HIGH ON SUNDAY...PERHAPS INTO MONDAY
WITH MORE ADVISORIES LIKELY.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH RISK FOR RIP CURRENTS FROM SUNDAY MORNING THROUGH SUNDAY
EVENING FOR GAZ117-119-139-141.
SC...HIGH RISK FOR RIP CURRENTS FROM SUNDAY MORNING THROUGH SUNDAY
EVENING FOR SCZ048>051.
LAKE WIND ADVISORY FROM 11 PM THIS EVENING TO MIDNIGHT EDT
SUNDAY NIGHT FOR SCZ045.
COASTAL FLOOD ADVISORY FROM 10 PM THIS EVENING TO 2 AM EDT
SUNDAY FOR SCZ048>050.
MARINE...GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
AMZ350-352-354.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR AMZ350-352-354-
374.
GALE WARNING FROM 6 AM SUNDAY TO 6 AM EDT MONDAY FOR AMZ374.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR AMZ330.
&&
SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...FWA
LONG TERM...SPR
AVIATION...FWA/JRL
MARINE...FWA/JRL
TIDES/COASTAL FLOODING...JRLHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 316 PM EDT SAT APR 19 2014 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-201930- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER- 316 PM EDT SAT APR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ350-352-354-201930- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 316 PM EDT SAT APR 19 2014 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-201930- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 316 PM EDT SAT APR 19 2014 ...GALE WARNING IN EFFECT FROM 6 AM SUNDAY TO 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-201930- CHARLESTON HARBOR- 316 PM EDT SAT APR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALES...GALE FORCE GUSTS COULD DEVELOP ACROSS CHARLESTON HARBOR SUNDAY INTO SUNDAY NIGHT. A GALE WARNING COULD EVENTUALLY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ051-201930- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- COASTAL JASPER- 316 PM EDT SAT APR 19 2014 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RISK FOR RIP CURRENTS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. COASTAL FLOODING...TIDES WILL CONTINUE TO RUN HIGH AND COASTAL FLOOD ADVISORIES MAY BE NEEDED FOR MINOR SALTWATER FLOODING AROUND HIGH TIDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RISK FOR RIP CURRENTS. RIP CURRENTS...AN ELEVATED RISK FOR RIP CURRENTS WILL PERSIST INTO EARLY NEXT WEEK. COASTAL FLOODING...TIDES WILL CONTINUE TO RUN HIGH THROUGH EARLY NEXT WEEK AND COASTAL FLOOD ADVISORIES COULD BE NEEDED DURING THE NIGHTTIME HIGH TIDE CYCLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ048>050-201930- BEAUFORT-COASTAL COLLETON-CHARLESTON- 316 PM EDT SAT APR 19 2014 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM EDT SUNDAY... ...HIGH RISK FOR RIP CURRENTS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RISK FOR RIP CURRENTS. RIP CURRENTS...AN ELEVATED RISK FOR RIP CURRENTS WILL PERSIST INTO EARLY NEXT WEEK. COASTAL FLOODING...TIDES WILL CONTINUE TO RUN HIGH THROUGH EARLY NEXT WEEK AND COASTAL FLOOD ADVISORIES COULD BE NEEDED DURING THE NIGHTTIME HIGH TIDE CYCLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ045-201930- INLAND BERKELEY- 316 PM EDT SAT APR 19 2014 ...LAKE WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO MIDNIGHT EDT SUNDAY NIGHT FOR LAKE MOULTRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ052-201930- TIDAL BERKELEY- 316 PM EDT SAT APR 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
1 strong wind. Local standard time, as filed.
Media reported a tree down on East Oglethorpe Highway.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2014Every state in 2014This day in weather historyWarnings in Georgia, April 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 512218.